The optional sampling theorem for convex set valued martingales.
Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 1-6
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
optional sampling theorem, convex set valued martingales, competitive allocations, game theory
@article{JRAM_1979__310_152148,
author = {A. de Korvin and C. Roberts and R.A. Al\'o},
title = {The optional sampling theorem for convex set valued martingales.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--6},
year = {1979},
volume = {310},
zbl = {0416.60012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__310_152148/}
}
TY - JOUR AU - A. de Korvin AU - C. Roberts AU - R.A. Aló TI - The optional sampling theorem for convex set valued martingales. JO - Journal für die reine und angewandte Mathematik PY - 1979 SP - 1 EP - 6 VL - 310 UR - http://geodesic.mathdoc.fr/item/JRAM_1979__310_152148/ ID - JRAM_1979__310_152148 ER -
A. de Korvin; C. Roberts; R.A. Aló. The optional sampling theorem for convex set valued martingales.. Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 1-6. http://geodesic.mathdoc.fr/item/JRAM_1979__310_152148/